Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 21-23
DOI: 10.12691/tjant-3-1-5
Open AccessArticle

On the Increasing Monotonicity of a Sequence Originating from Computation of the Probability of Intersecting between a Plane Couple and a Convex Body

BAI-NI GUO1, and FENG QI2, 3

1School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo City, Henan Province, China

2College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region, China

3Department of Mathematics, College of Science, Tianjin Polytechnic University, Tianjin City, China

Pub. Date: February 09, 2015

Cite this paper:
BAI-NI GUO and FENG QI. On the Increasing Monotonicity of a Sequence Originating from Computation of the Probability of Intersecting between a Plane Couple and a Convex Body. Turkish Journal of Analysis and Number Theory. 2015; 3(1):21-23. doi: 10.12691/tjant-3-1-5

Abstract

In the paper, the authors confirm the increasing monotonicity of a sequence which originates from the discussion on the probability of intersecting between a plane couple and a convex body.

Keywords:
increasing monotonicity sequence gamma function ratio of two gamma functions inequality logarithmically completely monotonic function probability of intersecting between a plane couple and a convex body

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  R. D. Atanassov and U. V. Tsoukrovski, Some properties of a class of logarithmically com- pletely monotonic functions, C. R. Acad. Bulgare Sci. 41 (1988), no. 2, 21-23.
 
[2]  C. Berg, Integral representation of some functions related to the gamma function, Mediterr. J. Math. 1 (2004), no. 4, 433-439.
 
[3]  J. Bustoz and M. E. H. Ismail, On gamma function inequalities, Math. Comp. 47 (1986), 659-667.
 
[4]  J. T. Chu, A modified Wallis product and some applications, Amer. Math. Monthly 69 (1962), no. 5, 402-404.
 
[5]  B.-N. Guo and F. Qi, A property of logarithmically absolutely monotonic functions and the logarithmically complete monotonicity of a power-exponential function, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys. 72 (2010), no. 2, 21-30.
 
[6]  B.-N. Guo and F. Qi, On the increasing monotonicity of a sequence, ResearchGate Dataset.
 
[7]  J. Gurland, On Wallis’ formula, Amer. Math. Monthly 63 (1956), 643-645.
 
[8]  D. S. Mitrinovi´c, J. E. Peˇcari´c, and A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic Publishers, Dordrecht-Boston-London, 1993.
 
[9]  F. Qi, Bounds for the ratio of two gamma functions, J. Inequal. Appl. 2010 (2010), Article ID 493058, 84 pages.
 
[10]  F. Qi, Bounds for the ratio of two gamma functions: from Gautschi’s and Kershaw’s inequal- ities to complete monotonicity, Turkish J. Anal. Number Theory 2 (2014), no. 5, 152-164.
 
[11]  F. Qi and C.-P. Chen, A complete monotonicity property of the gamma function, J. Math. Anal. Appl. 296 (2004), 603-607.
 
[12]  F. Qi and B.-N. Guo, Wendel’s and Gautschi’s inequalities: Refinements, extensions, and a class of logarithmically completely monotonic functions, Appl. Math. Comput. 205 (2008), no. 1, 281-290.
 
[13]  F. Qi, S. Guo, and B.-N. Guo, Complete monotonicity of some functions involving polygamma functions, J. Comput. Appl. Math. 233 (2010), no. 9, 2149-2160.
 
[14]  F. Qi and Q.-M. Luo, Bounds for the ratio of two gamma functions: from Wendel’s as- ymptotic relation to Elezovi´c-Giordano-Peˇcari´c’s theorem, J. Inequal. Appl. 2013, 2013:542, 20 pages.
 
[15]  F. Qi and Q.-M. Luo, Bounds for the ratio of two gamma functions—From Wendel’s and related inequalities to logarithmically completely monotonic functions, Banach J. Math. Anal. 6 (2012), no. 2, 132-158.
 
[16]  F. Qi, Q.-M. Luo, and B.-N. Guo, Complete monotonicity of a function involving the divided difference of digamma functions, Sci. China Math. 56 (2013), no. 11, 2315-2325.
 
[17]  F. Qi, C.-F. Wei, and B.-N. Guo, Complete monotonicity of a function involving the ratio of gamma functions and applications, Banach J. Math. Anal. 6 (2012), no. 1, 35-44.
 
[18]  R. L. Schilling, R. Song, and Z. Vondraˇcek, Bernstein Functions—Theory and Applications, 2nd ed., de Gruyter Studies in Mathematics 37, Walter de Gruyter, Berlin, Germany, 2012.
 
[19]  D. V. Widder, The Laplace Transform, Princeton University Press, Princeton, 1946.